MAUDE Adverse Event Report: SALTER LABS O2 CANNULA; NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBIN

SALTER LABS O2 CANNULA; NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBIN
Model Number 001365
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The oxygen tubing did not stay in place during the following procedures: gastroscopy, colonoscopy, flexible sigmoidoscopy, bronchoscopy for the vulnerable geriatric patient.The nasal cannula came out; the clamp was very difficult to adjust, and the connection was not tight and came apart easily.This resulted in a delay in treatment/therapy and resulted in minimal (unspecified) harm to the patient.
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available): minimal (unspecified) harm to the patient.The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 16 oct 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available): minimal (unspecified) harm to the patient.Correction: d3.Additional information-investigation completion: d4; h2; h6.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 537811 was reviewed and the product was produced according to product specifications.All information reasonably known as of 30 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
O2 CANNULA
Common Device Name
NASAL OXYGEN CANNULA CURVED, FLARED TIP WITH 7 FOOT (2.1M) CRUSH-RESISTANT TUBIN
Manufacturer (Section D)
SALTER LABS
30 spur dr
parque ind. las americas
el paso, tx 79906
MX  79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23318688
Report Number3004748541-2025-00088
Device Sequence Number17385445
Product Code CAT
UDI-Device Identifier10889483570159
UDI-Public(01)10889483570159(10)537811(11)250310(17)300310
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001365
Device Lot Number537811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/30/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown